Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 80, NWS Louisville, KY

April 25, 2015Bullitt County, Hardin County, Meade County, Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 6:13 PM EDT for Bullitt County, Hardin County, Meade County, Kentucky; Harrison County, Indiana. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 6:13 PM EDT (22:13 UTC)
Expired
Apr 25, 2015, 6:45 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Meade County, KY

What was reported inside it

TimeReportWhereRemark
Apr 25, 6:23 PM EDTHAIL 0.52 E Brandenburg, KY
Apr 25, 6:23 PM EDTHAIL 0.52 W Doe Valley, KY
Apr 25, 6:30 PM EDTHAIL 1Brandenburg, KY
Apr 25, 6:31 PM EDTHAIL 0.752 E Brandenburg, KY
Apr 25, 6:38 PM EDTHAIL 1Brandenburg, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:57 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WUUS53 KLMK 252213
SVRLMK
INC061-KYC029-093-163-252245-
/O.NEW.KLMK.SV.W.0080.150425T2213Z-150425T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  WESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTH CENTRAL HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  CENTRAL MEADE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 645 PM EDT

* AT 609 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  BRANDENBURG...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SHEPHERDSVILLE...GARRETT...ROCK HAVEN...GRAHAMTON...HUGHES
  LANDING...PILCHER LANDING...NEW BOSTON...MULDRAUGH...EVANS
  LANDING...RED HILL...RADCLIFF...DIETZ ACRES...HOWARD...FORT KNOX...
  WEST POINT...ROSEWOOD...STITES...CUPIO...PITTS POINT AND BEECH
  GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3805 8592 3803 8592 3801 8595 3800 8594
      3804 8588 3806 8582 3807 8571 3785 8569
      3783 8620 3788 8625 3801 8626
TIME...MOT...LOC 2213Z 265DEG 28KT 3793 8613

HAIL...1.00IN
WIND...60MPH

$$

RJS
2 follow-up statements
436 
WWUS53 KLMK 252232
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT SAT APR 25 2015

INC061-KYC163-252242-
/O.CAN.KLMK.SV.W.0080.000000T0000Z-150425T2245Z/
HARRISON IN-MEADE KY-
632 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MEADE AND SOUTHEASTERN
HARRISON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3785 8569 3789 8597 3799 8600 3801 8596
      3800 8594 3804 8588 3806 8582 3807 8571
TIME...MOT...LOC 2232Z 266DEG 29KT 3794 8591

$$

KYC029-093-252245-
/O.CON.KLMK.SV.W.0080.000000T0000Z-150425T2245Z/
BULLITT KY-HARDIN KY-
632 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
HARDIN AND WESTERN BULLITT COUNTIES UNTIL 645 PM EDT...

AT 624 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF BRANDENBURG...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

PENNY-SIZED HAIL WAS REPORTED ON QUAIL RUN ROAD IN MEADE COUNTY.

LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...STITES...CUPIO...PITTS POINT...BARRALLTON...BEECH
GROVE...BARDSTOWN JUNCTION...BELMONT AND BROOKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3785 8569 3789 8597 3799 8600 3801 8596
      3800 8594 3804 8588 3806 8582 3807 8571
TIME...MOT...LOC 2232Z 266DEG 29KT 3794 8591

HAIL...1.00IN
WIND...60MPH

$$

RJS
052 
WWUS53 KLMK 252247
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT SAT APR 25 2015

KYC029-093-252257-
/O.EXP.KLMK.SV.W.0080.000000T0000Z-150425T2245Z/
BULLITT KY-HARDIN KY-
647 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARDIN AND
WESTERN BULLITT COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.

LAT...LON 3785 8569 3789 8597 3799 8600 3801 8596
      3800 8594 3804 8588 3806 8582 3807 8571
TIME...MOT...LOC 2232Z 266DEG 29KT 3794 8591

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:13 PM EDT, 3 hours earlier.

Area forecast discussion, Apr 25, 3:13 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT Sat Apr 25 2015

.SHORT TERM (Now through Sunday Night)...
Issued at 310 PM EDT Sat Apr 25 2015

...Severe Weather Likely This Afternoon and Evening...

The warm front continues to creep northward this afternoon and now
lies just to the north of a Richmond, KY to Shepherdsville, KY to
Tell City, IN line. South of this line clouds have scattered out and
temperatures have quickly risen into the lower to mid 70s. The area
will quickly become unstable as temperatures continue to rise. Along
the warm front bulk shear values and storm relative helicity values
continue to rise.

Though the radar is relatively quiet right now, storms are expected
to quickly begin to develop in the 4-5 PM EDT time range. Think
there will be two different potential rounds of severe weather this
afternoon and evening. The first will be along and just to the north
of the warm front beginning in the 4-5 PM time frame. Any storms
that form to the north of the front could potentially have large
hail thanks to steep mid level lapse rates. Storms that form more
along and just to the south of the front could be supercells capable
of producing very large hail bigger than golf balls and possibly a
few tornadoes.

As the surface low associated with this system moves into central KY
a second area of storms will form near the triple point and along
the trailing frontal boundary. These storms look to move into south
central KY around 23-00Z. A few of these storms could be supercells,
but some bowing segments will be possible as well. Thus, there is
more of a threat of wind damage across south central KY. As this
area moves eastward through the evening it could lose some of its
punch as instability will be waning at that time. However, the severe
threat could persist into eastern KY.

Most of the strong storms should move out of the forecast area by
02-03Z with some light showers lingering into the overnight hours.
Temperatures tonight will be cooler than last night, falling into
the lower 40s to lower 50s. Sunday and Sunday night will be dry.
Highs will be in the 60s with lows in the lower 40s.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sat Apr 25 2015

Benign weather pattern is expected for much of the extended forecast
period. Overall flow aloft will be somewhat blocky and amplified
with troughs over the northeastern and western U.S. and ridging in
the central U.S. However, a mid-level low will meander east over the
southern Plains to the south of the ridge. Models suggest this
system will move east into the Gulf Coast states by mid next week,
when GFS and ECMWF begin to differ in phasing potential with a
shortwave digging southeastward in the northern stream. GFS keeps
the systems separate while ECMWF tries to phase things leading to a
chance of showers over eastern parts of south-central KY. At this
time, favor a GFS non-phased solution, but will keep a chance of
showers over our far southeast counties in central KY mid week.
Otherwise, looks like dry weather should prevail through the period.

Early next week, temperatures will be below normal with highs in the
lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s
Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning
and in the 40s Wednesday and Thursday mornings.

For late next week into next weekend, the ridge aloft should slide
east resulting in continued dry weather and a moderating trend, with
afternoon highs in at least the lower 70s Friday and throughout the
70s on Saturday.

&&

.AVIATION (18Z TAF Update)...
Updated at 107 PM EDT Sat Apr 25 2015

Ceilings lowered to IFR at SDF and LEX this morning as they
remain north of the warm front. This front should stay to the south
of both these terminals. Therefore do not see much improvement in
ceilings, except for perhaps a few hours late this afternoon when
storms are expected to develop. These storms will be hit and miss,
but any that do develop could produce hail. The storms will weaken
after sunset with some showers lingering into the overnight hours in
the wake of a low pressure system crossing the area. IFR ceilings
are expected to persist through much of the night, beginning to lift
around dawn. Winds will shift to northerly to northeasterly as the
low moves through.

BWG is south of the warm front. Ceilings through the afternoon will
likely bounce back and forth between MVFR and VFR as clouds scatter
out from time to time. Strong to possibly severe storms will develop
late this afternoon in the vicinity of BWG. These will move out by
mid to late evening as a cold front moves through. IFR ceilings are
expected to develop in the wake of the front and persist into the
morning hours tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........EER
Long Term.........TWF
Aviation..........EER
Hazardous weather outlook, Apr 25, 3:33 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SAT APR 25 2015

INZ077>079-091-092-KYZ031>037-041>043-049-261945-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER
333 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE
SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS
MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/TWF

In the hours before

Special weather statement, Apr 25, 5:21 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM CDT SAT APR 25 2015

INZ089-KYZ023-024-252150-
BRECKINRIDGE KY-HANCOCK KY-PERRY IN-
421 PM CDT SAT APR 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAWESVILLE...AND MOVING NORTHEAST AT 25 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DODD...
  LAUER AND HOLT...
  HARDINGROVE...
  STEPHENSPORT AND ROME...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3805 8649 3783 8632 3777 8674 3787 8678
TIME...MOT...LOC 2121Z 245DEG 22KT 3785 8669

RJS
Special weather statement, Apr 25, 5:50 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT APR 25 2015

INZ090-KYZ024-025-028-252220-
BRECKINRIDGE KY-HARDIN KY-HARRISON IN-MEADE KY-
550 PM EDT SAT APR 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF BRANDENBURG...AND MOVING EAST AT
40 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BRANDENBURG...
  SIROCCO AND MIDWAY...
  BRANDENBURG STATION AND MAUCKPORT...
  CENTRAL...
  LACONIA AND NEW BOSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3816 8600 3790 8591 3784 8643 3801 8649
TIME...MOT...LOC 2151Z 252DEG 35KT 3795 8634

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:21 PM EDTSpecial Weather StatementLMKBreckinridge29 min
Apr 25, 5:50 PM EDTSpecial Weather StatementLMKMeade30 min
Apr 25, 6:19 PM EDTSevere Thunderstorm WarningLMKHancock31 min
Apr 25, 6:41 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer39 min
Apr 25, 6:44 PM EDTSevere Thunderstorm WarningLMKBreckinridge46 min
Apr 25, 6:45 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington30 min
Apr 25, 6:51 PM EDTTornado WarningLMKWashington24 min
Apr 25, 7:03 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer32 min
Apr 25, 7:09 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Apr 25, 7:10 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer30 min
Apr 25, 7:13 PM EDTSevere Thunderstorm WarningLMKMercer, Washington27 min
Apr 25, 7:26 PM EDTTornado WarningLMKNelson, Washington19 min
Apr 25, 7:30 PM EDTSpecial Weather StatementLMKJefferson30 min
Apr 25, 7:33 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Apr 25, 7:34 PM EDTTornado WarningLMKBoyle, Garrard21 min
Apr 25, 7:39 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer31 min
Apr 25, 7:43 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington32 min
Apr 25, 7:44 PM EDTSpecial Weather StatementLMKHardin46 min
Apr 25, 7:45 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison45 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningLMKNelson31 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio20 min
Apr 25, 7:52 PM EDTTornado WarningLMKGarrard, Lincoln, Madison28 min
Apr 25, 7:57 PM EDTSevere Thunderstorm WarningLMKShelby38 min
Apr 25, 6:56 PM EDTSpecial Weather StatementLMKFloyd29 min
Apr 25, 7:04 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.